# SDR AALA202011029007

- Difficulty date: October 31, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 14,051 hours, 5,398 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 73390311
- Part serial: 733903IN03938
- Condition: Inoperative
- Location: Window Heat
- Part time: 501,087 hours, 500,529 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  INTERMITTENT ECAM (RT WINDSHIELD HEAT INOPERABLE) MESSAGE OCCURRING.  ECAM DINGS SEVERAL TIMES PER MINUTE.  REMOVED AND REPLACED RIGHT WINDOW HEAT COMPUTER, PER AMM 30-42-34.
